# SDR 96013122809

- Difficulty date: February 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N228NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46578
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AGA30182
- Condition: Corroded
- Location: Fs 1953-1975
- Part time: 75,849 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 15R BETWEEN FS 1953 AND FS 1975 HAS 2 AREAS OF INTERGRANULAR CORROSION.  CUT FRAMES AT FS 1953, FS 1964, AND FS 1975 PER SRM 53-30-00, FIGURE 5.  REPLACED LONGERON 15R IAW MFG DWG AGA3018-2.  FABRICATED SPLICES AND REINSTALLED FRAMES IAW SRM 53-30-00, FIGURE 5.  (X)
